# SDR IPXA2016110510275

- Difficulty date: October 24, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING STRINGER 12 IS CRACKED AT OTBD END.  REPAIRED THE STRINGER BETWEEN XORS 629 - 653 IAW SRM 57-00-03 REPAIR 5 FIG. 202 (MAJOR)
